# SDR 2025FA0000012

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: General aviation
- Aircraft: N158YB
- Make and model: Raythn G58RAYTHEON
- Aircraft serial: TH2410
- Aircraft time: 1,198 hours
- Engine: Cont IO550C
- Engine time: 1,198 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J1077816
- Part serial: NA
- Condition: Damaged
- Location: Zone 400
- Part time: 1,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT WAS MANUFACTURED IN 2014 (10 YEARS OLD).  ON DECEMBER 31ST, 2024 THE LEFT ENGINE WAS REMOVED FOR AN ENGINE CHANGE.  I FOUND THE ENGINE MOUNT ISOLATORS, PN: J-10778-16, HAD BEEN INSTALLED INCORRECTLY FROM THE FACTORY, WHICH RESULTED IN DAMAGED AND MISALIGNED ENGINE MOUNT ISOLATORS. BECAUSE OF THE MISALIGNMENT, IT'S POSSIBLE THE ENGINE MOUNT BOLTS MAY HAVE BEEN SUBJECT TO FALSE TORQUE. THE ENGINE WAS NOT SUPPORTED IN THE MOUNT CORRECTLY WHICH WAS A CONTRIBUTING FACTOR TO SMALL ENGINE VIBRATION. THE ENGINE MOUNT HAS AN ALIGNMENT PIN. THE ISOLATORS HAVE A HOLE IN THEM TO ENGAGE WITH THE ALIGNMENT PIN. THE ISOLATORS WERE MISALIGNED BY HUMAN ERROR. WHEN THE ENGINE WAS BEING BOLTED/TORQUED TO THE ENGINE MOUNT, THE MISALIGNMENT CAUSED DAMAGE TO THE ISOLATORS. THE LOGBOOKS INDICATED THE ENGINE, ENGINE MOUNT, ENGINE MOUNT ISOLATORS HAVE NOT BEEN REMOVED FOR ANY REASON IS THE AIRCRAFT'S 10 YEAR LIFE, WHICH CONCLUDES THE INSTALLATION ERROR WAS DONE AT THE FACTORY BEFORE THE AIRCRAFT ROLLED OFF THE FACTORY LINE. IT'S POSSIBLE MORE AIRCRAFT MAY HAVE THIS INSTALLATION ERROR FROM THE FACTORY.  CONTACT ME FOR MORE DETAILS AND PICTURES.
